# SDR QXEA2016112100734

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 36,600 hours, 38,316 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT 30-40 KTS, MASTER CAUTION & OUTBD ANTISKID LIGHTS ILLUMINATED. AFTER COMPLYING WITH E&A CHECKLIST ANTISKID LIGHT REMAINED ILLUMINATED THROUGHOUT FLIGHT. CDS REPORTS RT OUTBD WHEEL SPEED TRANSDUCER FAULT. REMOVED NR 4 WHEEL HUB CAP AND FOUND TRANSDUCER BOUND UP AND HUB CAP DAMAGED. REMOVED AND REPLACED RT OUTBD TRANSDUCER AND HUB CAP IAW AMM 32-46-11-000-801 AND 32-46-11-400-801. CHECKS GOOD. RETURNED TO SERVICE.
